Linear structures which are equivalent to structures with monotone norm
Doklady Akademii Nauk, Tome 147 (1962) no. 2, pp. 271-274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_2_a0,
author = {B. Z. Vulikh},
title = {Linear structures which are equivalent to structures with monotone norm},
journal = {Doklady Akademii Nauk},
pages = {271--274},
year = {1962},
volume = {147},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_2_a0/}
}
B. Z. Vulikh. Linear structures which are equivalent to structures with monotone norm. Doklady Akademii Nauk, Tome 147 (1962) no. 2, pp. 271-274. http://geodesic.mathdoc.fr/item/DAN_1962_147_2_a0/